# SDR UPS803762

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LT AND RT INNER SKIN DOUBLERS, F.S. 1610-1660, LONGERON 31R AND F.S. 1613-1650 LONGERON 31L.  REPLACED IAW SRM 51-1-20D.
